paul@britishfoodsdirect.com +44 (0)151 364 0505
Shop
Beechams All In One Ultra 16S

Beechams All In One Ultra 16S

£4.85

Max Strength All in One Capsules

Gsk GlaxoSmithKline

Paracetamol
Phenylephrine
Guaifenesin

What are they for? Beechams Max Strength All in One capsules provide relief from the symptoms of colds and flu including aches and pains, headache, blocked nose and the pain and congestion of sinusitis, sore throat, chills, lowering of temperature, and to loosen stubborn mucous and provide relief from chesty coughs.

Ingredients: Paracetamol 500 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches & pains.
Ingredients: Guaifenesin 100 mg, Action: Expectorant, Relief of: Chesty, productive coughs.
Ingredients: Phenylephrine hydrochloride 6.1 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses.

  • Non-drowsy
  • For chesty cough, blocked nose, headache, sore throat, aches & pains and fever
  • 16 Capsules

Additional Information

Weight .100 kg
Translate »